MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP Medline; CATHETER,FOLEY,100%SILICONE,14FR,10ML,LF

MEDLINE INDUSTRIES LP Medline; CATHETER,FOLEY,100%SILICONE,14FR,10ML,LF
Model Number DYND11501
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/10/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility on (b)(6) 2022 the residents catheter tubing was discovered to be broken, leaving a portion of the tubing inside the resident's urethra.Per the facility the catheter was placed on (b)(6) 2022 with no problems noted at the time of insertion.Per the facility when the nurse attempted to remove the catheter there was noted resistance as 'they were unable to deflate the balloon'.The resident was sent to the emergency room where a new catheter was placed without issue.Per the facility there was no adverse effects related to the incident with the catheter.No additional information was provided.The actual sample was not returned for evaluation.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility on (b)(6) 2022 the residents catheter tubing was discovered to be broken, leaving a portion of the tubing inside the resident's urethra.

Brand Name
Medline
Common Device Name
CATHETER,FOLEY,100%SILICONE,14FR,10ML,LF
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key14864599
Report Number1417592-2022-00093
Device Sequence Number5102560
Product Code EZL
UDI-Device Identifier10884389034439
UDI-Public10884389034439
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDYND11501
Device Catalogue NumberDYND11501
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2022
Initial Report FDA Received Date06/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight64 KG